Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have discomfort from swollen lip with burning mouth and tongue along with GERD. Had gall bladder removed. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
I suffer great discomfort from a swollen lower lip. I also have problems with burning mouth and burning tongue. I have consulted 8 medical and dental professionals, to no avail. GERD is also problematic. My gall bladder was removed 15 years ago; 3 feet of intestine was removed 60 years ago. I'm now 86, female. Thank you so much.
Posted Sat, 26 Oct 2013 in Ear, Nose and Throat Problems
Answered by Dr. Raju A.T 1 hour later
Brief Answer:
Allergic condition

Detailed Answer:

Thanks for your query.

Swelling in the lips is very commonly seen in allergic conditions. Such allergic conditions can be mild to severity and vary in duration.

The allergy could be to any substance coming across in daily life. Identifying the allergen is cumbersome but has to be done to avoid the same.

Taking a antihistaminic medication like Loratidine would help to reduce the swelling and burning mouth. Do consult your doctor for the same.

Hope, I answered your query.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor